| Catalog Number |
367987 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that erroneous results occurred with a bd vacutainer® sst¿ blood collection tubes.The following information was provided by the initial reporter, "material no.367987, batch no.8292805.It was reported there were "spurious results." (25 of 26).Experiencing a few spurious results on different chemistry analytes".
Additional Manufacturer Narrative
Investigation summary: bd received samples from the customer facility for investigation.The customer samples were evaluated along with retention samples of the incident lot selected from bd inventory.The customer and retention samples were tested and no issues relating to erroneous results were observed as all results demonstrated satisfactory performance.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: based on evaluation of the customer and retain samples, the customer¿s indicated failure mode for erroneous results with the incident lot was not observed as all samples met the required specifications.Root cause description: based on the investigation, a root cause could not be determined.The product was found to be in conformance and meet release specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description